\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Convergence rates of solutions in apredator-preysystem withindirect pursuit-evasion interaction in domains of arbitrary dimension

  • *Corresponding author: Jiashan Zheng

    *Corresponding author: Jiashan Zheng

The second author is supported by [the Shandong Provincial Science Foundation for Outstanding Youth (No. ZR2018JL005), the National Natural Science Foundation of China (No. 11601215)]

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we deal with the following indirect pursuit-evasion model

    under homogeneous Neumann boundary conditions in a bounded domain $ \Omega\subset \mathbb{R}^N(N\geq1) $ with smooth boundary $ \partial\Omega $, where $ \chi, \xi, \lambda, \mu $ as well as $ a $ and $ b $ are positive parameters. This system is used to achieve some insight into possible dynamical properties of pursuit-evasion processes, in which the respective tactic movements are oriented along gradients of some indirectly produced stimuli, rather than following individuals directly. One main purpose of the present paper is to remove the restriction of $ N\leq3 $. Indeed, by using a iteration argument combined with suitable a priori estimates, we conclude that for any $ N\geq1 $, an associated initial-boundary value problem $ (\star) $ admits a unique global bounded classical solution. Moreover, the large time behavior of solutions to the problem is also investigated. Specially speaking, when

    $ \chi<\left\{\begin{array}{ll} 4\sqrt{\frac{a(1+ab)}{b(\lambda+a\mu)}}, \quad\; \; \mbox{if}\; \; \lambda>b\mu, \\ 4\sqrt{\frac{a}{b\lambda}}, \quad\; \; \mbox{if}\; \; \lambda\leq b\mu\ \end{array}\right. $

    and $ \xi<4\sqrt{\frac{b(1+ab)}{a(\mu-b\lambda)_+}} $, the corresponding solution $ (u, v, w, z) $ of the system decays to $ (u_*, v_*, v_*, u_*) $ exponentially (or algebraically), where

    $ u_* = \left\{\begin{array}{ll} \frac{\lambda+a\mu}{1+ab}, \quad\; \; \mbox{if}\; \; \lambda>b\mu, \\ \lambda, \quad\; \; \mbox{if}\; \; \lambda\leq b\mu\ \end{array}\right. $

    and $ v_* = \frac{(\lambda-b\mu)_+}{1+ab} $. To the best of our knowledge, there is the first result on convergence rates of solutions of the system.

    Mathematics Subject Classification: Primary: 35K20, 35K55; Secondary: 92C17.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] P. AmorimB. Telch and L. M. Villada, A reaction-diffusion predator-prey model with pursuit, evasion, and nonlocal sensing, Math. Biosci. Eng., 16 (2019), 5114-5145.  doi: 10.3934/mbe.2019257.
    [2] X. Bai and M. Winkler, Equilibration in a fully parabolic two-species chemotaxis system with competitive kinetics, Indiana Univ. Math. J., 65 (2016), 553-583.  doi: 10.1512/iumj.2016.65.5776.
    [3] N. BellomoA. BelloquidY. Tao and M. Winkler, Toward a mathematical theory of Keller–Segel models of pattern formation in biological tissues, Math. Models Methods Appl. Sci., 25 (2015), 1663-1763.  doi: 10.1142/S021820251550044X.
    [4] H. Brézis and W. A. Strauss, Semi-linear second-order elliptic equations in $L^1$, J. Math. Soc. Japan, 25 (1973), 565-590.  doi: 10.2969/jmsj/02540565.
    [5] T. CiéslakP. Laurencot and C. Morales-Rodrigo, Global existence and convergence to steady-states in a chemorepulsion system, Banach Center Publ, Polish Acad. Sci., 81 (2008), 105-117.  doi: 10.4064/bc81-0-7.
    [6] T. Cieślak and M. Winkler, Finite-time blow-up in a quasilinear system of chemotaxis, Nonlinearity, 21 (2008), 1057-1076.  doi: 10.1088/0951-7715/21/5/009.
    [7] K. Fujie, A. Ito, M. Winkler, et al., Stabilization in a chemotaxis model for tumor invasion, Discrete Contin. Dyn. Syst., 36 (2016), 151-169. doi: 10.3934/dcds.2016.36.151.
    [8] T. GoudonB. NkongaM. Rascle and M. Ribot, Self-organized populations interacting under pursuit-evasion dynamics, Phys. D., 304/305 (2015), 1-22.  doi: 10.1016/j.physd.2015.03.012.
    [9] T. Goudon and L. Urrutia, Analysis of kinetic and macroscopic models of pursuit-evasion dynamics, Commun. Math. Sci., 14 (2016), 2253-2286.  doi: 10.4310/CMS.2016.v14.n8.a7.
    [10] M. Herrero and J. Velázquez, A blow-up mechanism for a chemotaxis model, Ann. Scuola Norm. Super. Pisa Cl. Sci., 24 (1997), 633-683. 
    [11] D. Horstmann and M. Winkler, Boundedness vs. blow-up in a chemotaxis system, J. Diff. Eqns., 215 (2005), 52-107.  doi: 10.1016/j.jde.2004.10.022.
    [12] B. Hu and Y. Tao, Boundedness in a parabolic-elliptic chemotaxis-growth system under a critical parameter condition, Appl. Math. Lett., 64 (2017), 1-7.  doi: 10.1016/j.aml.2016.08.003.
    [13] W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modelling chemotaxis, Trans. Am. Math. Soc., 329 (1992), 819-824. 
    [14] H. Jin and Z. Wang, Global stability of prey-taxis systems, J. Diff. Eqns., 262 (2017), 1257-1290.  doi: 10.1016/j.jde.2016.10.010.
    [15] K. Kang and A. Stevens, Blowup and global solutions in a chemotaxis-growth system, Nonlinear Anal., 135 (2016), 57-72.  doi: 10.1016/j.na.2016.01.017.
    [16] P. Kareiva and G. Odell, Swarms of predators exhibit preytaxis if individual predators use area-restricted search, The American Naturalist, 130 (1987), 233-270. 
    [17] E. Keller and L. Segel, Initiation of slime mold aggregation viewed as an instability, J. Theor. Biol., 26 (1970), 399-415.  doi: 10.1016/0022-5193(70)90092-5.
    [18] O. A. Ladyzenskaja, V. A. Solonnikov and N. N. Ural'eva, Linear and Quasi-Linear Equations of Parabolic Type, American Mathematical Society, Providence, R.I. 1968
    [19] J. Lankeit, Eventual smoothness and asymptotics in a three-dimensional chemotaxis system with logistic source, J. Diff. Eqns., 258 (2015), 1158-1191.  doi: 10.1016/j.jde.2014.10.016.
    [20] G. LiY. Tao and M. Winkler, Large time behavior in a predator-prey system with indirect pursuit-evasion interaction, Disc. Cont. Dyna. Syst. B., 25 (2020), 4383-4396.  doi: 10.3934/dcdsb.2020102.
    [21] X. Li and Z. Xiang, On an attraction-repulsion chemotaxis system with a logistic source, IMA J. Appl. Math., 81 (2016), 165-198.  doi: 10.1093/imamat/hxv033.
    [22] K. LinC. Mu and Y. Gao, Boundedness and blow up in the higher-dimensional attraction-repulsion chemotaxis system with nonlinear diffusion, J. Diff. Eqns., 261 (2016), 4524-4572.  doi: 10.1016/j.jde.2016.07.002.
    [23] Y. Lou and W. Ni, Diffusion, self-diffusion and cross-diffusion, J. Diff. Eqns., 131 (1996), 79-131.  doi: 10.1006/jdeq.1996.0157.
    [24] M. LucaA. Chavez-RossL. Edelstein-Keshet and A. Mogilner, Chemotactic signalling, microglia, and alzheimer's disease senile plagues: Is there a connection, Bull. Math. Biol., 65 (2003), 693-730. 
    [25] T. Nagai, Blow-up of radially symmetric solutions to a chemotaxis system, Adv. Math. Sci. Appl., 5 (1995), 581-601. 
    [26] T. NagaiT. Senba and K. Yoshida, Application of the trudinger-moser inequality to a parabolic system of chemotaxis, Funkc. Ekvacioj, Ser. Int., 40 (1997), 411-433. 
    [27] L. Nirenberg, On elliptic partial differential equations, Ann. Sc. Norm. Super. Pisa, Sci. Fis. Mat., III. Ser., 13 (1959), 115-162. 
    [28] K. OsakiT. TsujikawaA. Yagi and M. Mimura, Exponential attractor for a chemotaxisgrowth system of equations, Nonlinear Anal. TMA., 51 (2002), 119-144.  doi: 10.1016/S0362-546X(01)00815-X.
    [29] K. J. Painter and T. Hillen, Volume-filling and quorum-sensing in models for chemosensitive movement, Can. Appl. Math. Q., 10 (2002), 501-543. 
    [30] M. M. Porzio and V. Vespri, Hölder estimates for local solutions of some doubly nonlinear degenerate parabolic equations, J. Diff. Eqns., 103 (1993), 146-178.  doi: 10.1006/jdeq.1993.1045.
    [31] S. QiuC. Mu and H. Yi, Boundedness and asymptotic stability in a predator-prey chemotaxis system with indirect pursuit-evasion dynamics, Acta Math. Sci., 42 (2022), 1035-1057.  doi: 10.1007/s10473-022-0313-7.
    [32] Y. Tao and M. Winkler, Large time behavior in a multidimensional chemotaxis–haptotaxis model with slow signal diffusion, SIAM J. Math. Anal., 47 (2015), 4229-4250.  doi: 10.1137/15M1014115.
    [33] Y. Tao and M. Winkler, Existence theory and qualitative analysis for a fully cross-diffusive predator-prey system, SIAM J. Math. Anal., 54 (2022), 4806-4864.  doi: 10.1137/21M1449841.
    [34] Y. Tao and M. Winkler, A fully cross-diffusive two-component evolution system: Existence and qualitative analysis via entropy-consistent thin-film-type approximation, J. Func. Anal., 281 (2021), 109069.  doi: 10.1016/j.jfa.2021.109069.
    [35] B. Telch, Global boundedness in a chemotaxis quasilinear parabolic predator prey system with pursuit-evasion, Nonlinear Anal. RWA, 59 (2021), 103269.  doi: 10.1016/j.nonrwa.2020.103269.
    [36] J. I. Tello and M. Winkler, A chemotaxis system with logistic source, Comm. Partial Diff. Eqns., 32 (2007), 849-877.  doi: 10.1080/03605300701319003.
    [37] M. A. TsyganovJ. BrindleyA. V. Holden and V. N. Biktashev, Quasi-soliton interaction of pursuit-evasion waves in a predator-prey system, Phys. Rev. Lett., 91 (2003), 218102. 
    [38] Y. TyutyunovL. Titova and R. Arditi, A minimal model of pursuit-evasion in a predator-prey system, Math. Model. Nat. Phenom., 2 (2007), 122-134.  doi: 10.1051/mmnp:2008028.
    [39] L. WangC. Mu and P. Zheng, On a quasilinear parabolic–elliptic chemotaxis system with logistic source, J. Diff. Eqns., 256 (2014), 1847-1872.  doi: 10.1016/j.jde.2013.12.007.
    [40] M. Winkler, Aggregation vs. global diffusive behavior in the higher-dimensional Keller–Segel model, J. Diff. Eqns., 248 (2010), 2889-2905.  doi: 10.1016/j.jde.2010.02.008.
    [41] M. Winkler, Boundedness in the higher-dimensional parabolic–parabolic chemotaxis system with logistic source, Comm. Parti. Diff. Eqns., 35 (2010), 1516-1537.  doi: 10.1080/03605300903473426.
    [42] M. Winkler, Global asymptotic stability of constant equilibriain a fully parabolic chemotaxis system with strong logistic dampening, J. Diff. Eqns., 257 (2014), 1056-1077.  doi: 10.1016/j.jde.2014.04.023.
    [43] S. WuJ. Shi and B. Wu, Global existence of solutions and uniform persistence of a diffusive predator-prey model with prey-taxis, J. Diff. Eqns., 260 (2016), 5847-5874.  doi: 10.1016/j.jde.2015.12.024.
    [44] J. Xie and J. Zheng, A new result on existence of global bounded classical solution to a attraction-repulsion chemotaxis system with logistic source, J. Diff. Eqns., 298 (2021), 159-181.  doi: 10.1016/j.jde.2021.06.040.
    [45] P. Xu and S. Zheng, Global boundedness in an attraction-repulsion chemotaxis system with logistic source, Appl. Math. Lett., 83 (2018), 1-6.  doi: 10.1016/j.aml.2018.03.007.
    [46] J. Zheng, Boundedness of solutions to a quasilinear parabolic–elliptic Keller–Segel system with logistic source, J. Diff. Eqns., 259 (2015), 120-140.  doi: 10.1016/j.jde.2015.02.003.
    [47] J. Zheng, A note on boundedness of solutions to a higher-dimensional quasi-linear chemotaxis system with logistic source, Zeitsc. Angew. Mathe. Mech., 97 (2017), 414-421.  doi: 10.1002/zamm.201600166.
    [48] J. Zheng, A new result for the global existence (and boundedness) and regularity of a three-dimensional Keller-Segel-Navier-Stokes system modeling coral fertilization, J. Diff. Eqns., 272 (2021), 164-202.  doi: 10.1016/j.jde.2020.09.029.
    [49] J. Zheng, Eventual smoothness and stabilization in a three-dimensional Keller-Segel-Navier-Stokes system with rotational flux, Calc. Var. Partial Differential Equations, 61 (2022), 52.  doi: 10.1007/s00526-021-02164-6.
    [50] J. Zheng and Y. Ke, Global bounded weak solutions for a chemotaxis-Stokes system with nonlinear diffusion and rotation, J. Diff. Eqns., 289 (2021), 182-235.  doi: 10.1016/j.jde.2021.04.020.
  • 加载中
SHARE

Article Metrics

HTML views(1780) PDF downloads(227) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return